# SDR DALA2020043002316

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 83,474 hours, 64,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS INOPERATIVE FROM FORWARD GALLEY TO SEATS 13. MAINTENANCE REPLACED THE BATTERY PACK POWER SUPPLY AT STATION 338 PER MD88 AMM 33-53. OPERATIONAL CHECK WAS GOOD. (LP #6966536 )
